The reason I ask is because I wish I never did it. The doctor has me get a shot, that I later found out was Depo and it messed me up before I had Essure. After I got Essure things seemed ok from March 09 until June 09 when I went to the er with pain I thought was a uti. I had an ultasound and found out my right tube was filled with fluid. Since then I have been in pain on both sides on and off and can feel the coils in the tubes. My periods have been messed up and not normal, I have been gaining weight and can't loose it, have headaches, emotional issues and sore breasts now. I went to a new doctor and he took blood to check some issues and hormones. I will be having an ultrasound again this month to check my tubes. I hope things will get better but not sure. The stuff I read on here is scary and I wish I did not get this. If I see one of those lawsuits on tv I am calling. If you are thinking of getting this done... Don't.